RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIAM J. Discrete Math., 2012, Volume 26, Issue 4, Pages 1812–1831 (Mi sjdm3)  

Proof of the Goresky Klapper conjecture on decimations of $L$-functions

T. Cochraneab, S. Konyaginc

a Department of Mathematics, Kansas State University, Manhattan, KS 66506
b Department of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332
c Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00329
The second author was supported by the grant 11-01-00329 from the Russian Fund of Basic Research.


DOI: https://doi.org/10.1137/100815554


Bibliographic databases:

Document Type: Article
Received: 07.07.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/sjdm3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019